# SDR FDEA202203280719

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL REQ REWORK IAW FEDEX EA F-5310-T0367574 REWORKED FLOOR PANEL IAW FEDWX EA F-5310-T0367574 FUSELAGE - MAIN FRAME- DECK   PLATE, STA 1708, BL 0, CORROSION
